Non-linear Bayesian prediction of generalized order statistics for liftime models

Document Type : Research Paper


Department of Statistics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, kerman, Iran.


In this paper, we obtain  Bayesian prediction intervals as well as Bayes predictive estimators under square error loss for generalized order statistics when the distribution of the underlying population belongs to a family which includes several important distributions.


Volume 6, Issue 1 - Serial Number 1
March 2015
Pages 153-162
  • Receive Date: 28 July 2014
  • Revise Date: 23 December 2014
  • Accept Date: 05 February 2015